Advances in Pure Mathematics

Vol.5 No.4(2015), Paper ID 54866, 5 pages



On k(D)-Blocks


Ahmad M. Alghamdi


Department of Mathematical Sciences, Faculty of Applied Sciences, Umm Alqura University, Makkah, Saudi Arabia


Copyright © 2015 Ahmad M. Alghamdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Alghamdi, A. (2015) On k(D)-Blocks. Advances in Pure Mathematics, 5, 150-154. doi: 10.4236/apm.2015.54018.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.